Über die Irreduzibilität von Polynomen.

St. Lipka

Mathematische Annalen (1941/1943)

  • Volume: 118, page 235-245
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lipka, St.. "Über die Irreduzibilität von Polynomen.." Mathematische Annalen 118 (1941/1943): 235-245. <http://eudml.org/doc/160083>.

author = {Lipka, St.},
journal = {Mathematische Annalen},
pages = {235-245},
title = {Über die Irreduzibilität von Polynomen.},
url = {http://eudml.org/doc/160083},
volume = {118},
year = {1941/1943},

AU - Lipka, St.
TI - Über die Irreduzibilität von Polynomen.
JO - Mathematische Annalen
PY - 1941/1943
VL - 118
SP - 235
EP - 245
UR - http://eudml.org/doc/160083
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.